MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 3.5, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 3.5, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-44-3511
Medical Device Problem Codes Naturally Worn (2988); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/16/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant devices: 2487519 200-02-32 - three peg patella 32mm.2624705 02-010-01-0235 - logic femoral ps cem left sz 3.5.2630619 02-012-45-3525 - lgc tibial fit tray cem sz 3.5f / 2.5t.The product associated with the reported event is within the scope of recall z-0021-2022.However, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Event or Problem Description
Legal case ¿ usa bulk legal email (440).Patient id: (b)(6).It was reported that approximately 127 months after a left total knee replacement procedure, the patient underwent a revision procedure for unknown issues.The device was not returned for evaluation.No photographs or x-rays were provided for review; therefore the reported event cannot be confirmed through analysis.No operative notes were provided; therefore, a review of device usage and technique could not be performed.No information concerning patient conditions, co-morbidities, or other health or anatomical concerns was provided and it is therefore unknown if patient-related factors may have caused or contributed to the reported event.No further issues or complications were reported.No additional information is available.The cause of the reported event cannot be determined based on the information made available.Should additional, relevant information become available, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were added/corrected: h6: impact code, medical device problem code, component code, type of investigation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIBIA IMPLANT PSC INSERT, SZ 3.5, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key19844606
Report Number1038671-2024-02542
Device Sequence Number17804214
Product Code JWH
UDI-Device Identifier10885862173607
UDI-Public10885862173607
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K110547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/25/2021
Device Catalogue Number02-012-44-3511
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2024
Supplement Date Received by Manufacturer02/23/2026
Initial Report FDA Received Date07/26/2024
Supplement Report FDA Received Date02/24/2026
Date Device Manufactured02/26/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age64 YR
Patient SexUnknown